# SDR RAIA00506018

- Difficulty date: June 14, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N849HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145002
- Aircraft time: 4,124 hours, 5,290 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8063 - STL - NOSE GEAR DOOR OPENED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE GEAR DOOR SOLENOID VALVE.  OPS CHECKED GOOD.
